# SDR GW12004F00000

- Difficulty date: March 8, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N888AH
- Make and model: Piper PA-31T1
- Aircraft serial: 31T7904038
- Engine: Pwa PT6A60A
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Lever
- Part number: 49664002
- Condition: Cracked
- Location: Fcu
- Part time: 4,270 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RT ENGINE FUEL CONTROL UNIT (FCU) REPLACEMENT IT WAS DISCOVERED THE START/STOP CONTROL LEVER WAS FRACTURED AT THE FCU MOUNTING HOLE.  THE BRACKET PN 49664002 WAS REPLACED.  THE LT ENGINE BRACKET WAS REMOVED AND NDT INSPECTED AND REINSTALLED (NO DEFECTS NOTED).  THIS IS THE SECOND OCCURRENCE OF THIS FRACTURE AT THIS REPAIR STATION SINCE JAN 15, 2004.  MFG CONSIDER INSTALLING A SUPPORT GUSSET TO THE AFT AND/OR FWD SIDE OF THE BRACKET TO INCREASE FATIGUE LIFE.  THE GUSSET WILL NOT INTERFERE WITH CONTROL CLEARANCE OR RIGGING.
